Leaflet: information for the user
ASPIRINA C 400 mg/ 240 mg effervescent tablets
Acetylsalicylic acid/ Ascorbic acid
Read this leaflet carefully before you start taking this medicine, because it contains important information for you. Follow exactly the administration instructions contained in this leaflet or those indicated by your doctor or pharmacist.
|
This medication contains acetylsalicylic acid and ascorbic acid (vitamin C) as active principles and acts by reducing pain and fever.
It is indicated for the symptomatic relief of occasional mild or moderate pains, such as headaches, toothaches, menstrual cramps, muscle cramps (contractures) or back pain (lumbago). Feverish states.
Do not take ASPIRINA C if
Be especially careful with ASPIRINA C
You should consult your doctor if you need this medication:
Use of other medications
Inform your doctor or pharmacist if you are using or have recently used other medications, including those purchased without a prescription, homeopathic, herbal, and other health-related products, as it may be necessary to interrupt treatment or adjust the dose of one of them.
This is especially important in the case of:
Interference with diagnostic tests
If you are to undergo any diagnostic test (including blood and urine tests, etc.), inform your doctor that you are taking this medication, as it may alter the results.
Taking ASPIRINA C with food and drinks
Take this medication after meals or with food.
If you habitually consume alcohol (three or more alcoholic beverages per day), taking ASPIRINA C may cause stomach bleeding.
Pregnancy
Consult your doctor or pharmacist before using any medication.
This medication should not be used during pregnancy.
If you are pregnant or think you may be pregnant, consult your doctor before taking this medication.
Pregnancy – last trimester
Do not take Aspirina C if you are in the last 3 months of pregnancy, as it may harm the fetus or cause problems during delivery. This medication may cause kidney and heart problems in the fetus. It may affect your bleeding tendency and that of your baby, causing a possible delay in delivery or prolonging it beyond what is expected.
Pregnancy – first and second trimester
You should not take Aspirina C during the first 6 months of pregnancy unless it is absolutely necessary and your doctor advises you to do so. If you need treatment during this period or while trying to become pregnant, the dose will be limited to the lowest possible for the shortest time possible.
If you take this medication for several days from week 20 of pregnancy, it may cause kidney problems in the fetus that could lead to low amniotic fluid levels (oligohydramnios) or narrowing of a blood vessel (ductus arteriosus) in the baby's heart. If you need treatment for several days, your doctor may recommend additional follow-up.
In normal conditions, you do not need to administer doses higher than 100 mg per day of vitamin C, and in any case, always under the doctor's indication. Although there is no evidence of harmful effects, the fetal safety of high doses of vitamin C has not been established.
Lactation
Consult your doctor or pharmacist before using any medication.
Women in the lactation period should consult their doctor before taking this medication, as acetylsalicylic acid and ascorbic acid pass into breast milk.
Use in children:
Do not administer to children under 16 years old.
Use in people over 65 years old
People over 65 years old should not take this medication without consulting their doctor, as they are more prone to experiencing its adverse effects.
Driving and operating machinery
No effects on the ability to drive or operate machinery have been described.
Important information about one of the components of ASPIRINA C
This medication contains 471 mg of sodium (main component of table salt/for cooking) in each effervescent tablet. This is equivalent to 24% of the maximum daily sodium intake recommended for an adult.
Consult your doctor or pharmacist if you need 1 or more tablets per day for a prolonged period, especially if you have been advised to follow a low-sodium diet.
Follow these instructions unless your doctor has given you different instructions.
Consult your doctor or pharmacist if you have any doubts.
This medication is administered orally.
Adults and individuals 16 years and older: 1 effervescent tablet every 6 hours as needed.
Do not exceed 4 effervescent tablets in 24 hours.
Patients with reduced liver or kidney function: consult your doctor as the dose should be reduced.
Dissolve the effervescent tablet completely in a glass with water and drink the entire contents of the glass when the bubbling has stopped completely.
Do not take this medication on an empty stomach, so it is recommended to take the medication after meals or with some food, especially if digestive discomfort is noted.
Always use the lowest effective dose.
The administration of this preparation is subject to the appearance of painful or febrile symptoms. As these symptoms disappear, this medication should be discontinued.
If the pain persists for more than 5 days, or the fever for more than 3 days, or if symptoms worsen or other symptoms appear, discontinue treatment and consult your doctor.
If you take more ASPIRINA C than you should
The main symptoms of overdose are: headache, dizziness, ringing in the ears, blurred vision, drowsiness, sweating, rapid breathing, mental confusion, nausea, vomiting, and occasionally diarrhea.
Doses above1 gramof vitamin C per day (5 or more tablets per day) may cause diarrhea, kidney stones, and abdominal cramps. There is also a risk of stone formation and precipitating acute gout attacks in predisposed individuals.
It is recommended to bring the packaging and the medication leaflet to the healthcare professional.
In case of overdose or accidental ingestion, consult your doctor or pharmacist immediately or go to a medical center immediately or call the Toxicology Information Service, phone: 91 562 04 20, indicating the medication and the amount ingested.
Like all medicines, ASPIRINA C can cause side effects, although not everyone will experience them.
Frequent side effects (observed in 1 to 10 out of 100 people):
Less frequent side effects (observed in 1 to 100 out of 1,000 people):
With prolonged doses of acetylsalicylic acid, the following side effects have been observed, whose frequency has not been established with precision: dizziness, ear ringing, hearing loss, sweating, headache, confusion, renal insufficiency, and acute interstitial nephritis (inflammation at the kidney level).
If you notice the appearance of:
Stop taking the medication and consult your doctor immediately, as they may indicate the appearance of side effects that require urgent medical attention.
Reporting side effects:
If you experience any type of side effect, consult your doctor, pharmacist, or nurse, even if it is a possible side effect that does not appear in this prospectus. You can also report them directly through the Spanish System of Pharmacovigilance of Medicines for Human Use:https://www.notificaram.es. By reporting side effects, you can contribute to providing more information on the safety of this medication.
Keep out of reach and sight of children.
Do not store at a temperature above25°C.
Expiration Date
Do not use ASPIRINA C after the expiration date that appears on the packaging, following the CAD abbreviation. The expiration date is the last day of the month indicated.
Medicines should not be disposed of through drains or in the trash. Dispose of packaging and unused medicines at the local pharmacy's Sigre point. If in doubt, ask your pharmacist how to dispose of unused packaging and medicines. By doing so, you will help protect the environment.
Composition of ASPIRINA C
Each effervescent tablet contains:
- As active principles: acetylsalicylic acid, 400 mg and ascorbic acid (vitamin C), 240 mg.
- The other components (excipients) are: sodium hydrogen carbonate, sodium carbonate, saccharin, sodium citrate, citric acid, tetraroma orange aroma, orange aroma, lemon aroma and raspberry aroma.
Appearance of the product and contents of the packaging
This medicine is round, white effervescent tablets. It is presented in packaging containing 10 and 20 effervescent tablets.
Holder of the marketing authorization Responsible for manufacturing
Bayer Hispania, S.LBayer Bitterfeld GmbH
Av. Baix Llobregat, 3-5 OT Greppin
08970 Sant Joan Despí (Barcelona) Salegaster Chausee, 1
Spain 06803- Bitterfeld-Wolfen (Germany)
Last review date of this leaflet: October 2023
The detailed and updated information on this medicine is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS)http://www.aemps.gob.es
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.